# SDR SWAA2023013193482

- Difficulty date: January 20, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY BULL NOSE LIGHTS INOP CENTER CABIN LEFT SIDE.<[01] REMOVED EMERGENCY LIGHT BATTERY PACK AT ROW 20ABC IAW AMM 33-51-06. (ON ORDER);[02] REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 20ABC IAW AMM 33-51-06. OPS CHECK GOOD.;[03] INSPECTION VERIFIED CORRECTIVE ACTION STEP 2.;[04] PARTS INFO ONLY
